MAUDE Adverse Event Report: HAMILTON MEDICAL AG Breathing Circuit Set, Coaxial

HAMILTON MEDICAL AG Breathing Circuit Set, Coaxial
Model Number 260127
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation is ongoing.Hmag reference number: (b)(4).Fda reference: (b)(4).
 
Event or Problem Description
It was reported to hamilton medical ag, that: "on (b)(6) 2026 the hospital staff assembled the breathing circuit set (pn 260127 / ln 211208), performed a pre-use check, and began using it on the patient.However, an "exhalation obstructed" alarm occurred and could not be resolved, so the breathing circuit set was replaced.Patient involvement with medical intervention (replacement of the breathing circuit set) was reported.However, no patient, user or third party harm was reported.

Brand Name
Breathing Circuit Set, Coaxial
Common Device Name
Breathing Circuit Set, Coaxial
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25487222
Report Number3001421318-2026-00376
Device Sequence Number18720854
Product Code BZO
UDI-Device Identifier07630002802956
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number260127
Device Catalogue Number260127
Device Lot Number211208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown